About this blog

Starting Isotretinoin (Accutane)

Entries in this blog

Sianellen

Hiiiiiii,

I don't know if anyone will even read this let alone will be able to help.

But I have a an appointment with my Dermatologist on the 7th September and I'm starting Isotretinoin (Accutane) And I'm really unsure about it - I have read loads of comments and I can see that each side effect varies depending on whoever is taking it.

I will be starting College on the 6th September and I want to make a good impression, of course. And my appearance matters to me, so much, as I am very self conscious person.

I constantly worry if people pick up on my spots or see any blemishes, it embarrasses me.

After reading the comments about dry lips - that doesn't bother me, everyone gets dry lips from time to time, I'll happily poke up with that this medication is going to cure my acne.

I'm just worried about having a red face? I don't want to attract attention via it and put people off as I'm already self conscious enough.

Does your face go red that much that it's very noticeable?

Or could you get away with wearing foundation and powder to cover it up?

I'm just really stuck on what to do as I do urgently want to get rid of my acne as it's been affecting me for a couple of years now and always gets me down. But I'm really worried about the side affects and what happens when you're on it.

I get fed up when the doctor prescribes me something and nothing happens, there are hardly any noticeable improvements and my skin just stays the same or after a while, gets worse.

If you have been on it or know of anyone that could help of give advice, please comment; it will be a great help.

Thank you very much for reading this and hopefully commenting..

The Acne.org Regimen
The Acne.org Regimen
Product & Treatment
Reviews
Support Forums